# SDR 2002FA0000503

- Difficulty date: April 18, 2002
- Submitted: April 18, 2002
- Operation: General aviation
- Aircraft: N50JN
- Make and model: Cessna 425
- Aircraft serial: 4250232
- Aircraft time: 2,234 hours
- Engine: Pwa PT6A112
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: AE7013002K024
- Condition: Failed
- Location: Engine Oil
- Part time: 365 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HOSE WAS INSTALLED ON 10-15-99 1869.1TT. CURRENT AIRCRAFT TIME 2234.8 HRS. THIS HOSE LASTED 365.7 HRS. THIS HAS BEEN AN ON GOING PROBLEM WITH THIS AIRCRAFT. CESSNA SUPERSEEDED THE ORIGNAL HOSE P/N AS705976-1 TO THE AE7013002K024 WHICH IS SLIGHTLY LONGER,IN HOPES TO CORRECT THE PROBLEM,BUT THE PROBLEM STILL EXIST. THESE HOSES ARE BLOWING OUT AT THE BEND RADIOUS. THE HOSES NEED TO BE LONGER OR A DIFFERENT STYLE. THIS IS THE SECOND M&D REPORT ON THIS AIRCRAFT.
